# SDR AALA202504014089

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 68,051 hours, 40,001 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: K217ABM11
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FCU1 FAULT AT FL340. LOSS OF AUTOTHRUST. COULD NOT REENGAGE.  DECESION MADE TO RETURN TO DFW NO EMERGENCY DECLARED AND LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED THE FLIGHT CONTROL UNIT PER AMM 22-81-12.
